# SDR CA021204011

- Difficulty date: November 28, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Engine: Pwa PT6A41
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Location: Engine
- Part time: 12,615 hours, 11,387 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE RECENTLY OVERHAULED AND WAS BEING USED AS A RENTAL WHEN REPORTED ENGINE MAKING NOISE AND HIGH VIBRATION AFTER LAST LANDING. ENGINE HAS BEEN REMOVED AND SENT IN FOR INVESTIGATION AND REPAIR. COMPRESSOR ASSY WAS OUT OF BALANCE & COMPRESSOR BOLT STRETCH WAS UNEVEN. 2ND STAGE COMPRESSOR DISK & DOWNSTREAM SPACER LOOSE FIT, DISK DIAMETER WAS REPAIRED AT LAST OVERHAUL. AIR-SEAL STATORS & ROTORS HAD HEAVY RUB DAMAGE. ALL STATIONARY PART RUB DAMAGE WAS LOCATED AT 6 O'CLOCK POSITION.    DISK-SPACER TIGHT FIT WAS RESTORED, DEFECTIVE AIR SEAL PARTS WERE REPLACED, COMPRESSOR WAS ASSEMBLED AND BALANCED AND ENGINE WAS TESTED PER OVERHAUL MANUAL WITH GOOD PERFORMANCE RESULT AND ACCEPTED FOR RETURN TO SERVICE.
